MathSciNet Relay Station
MathSciNet bibliographic data
MR2439453 (2010h:53132) 53D20 (22E15 53D17)
Foth, Philip Generalized Kostant convexity theorems. Proc. Amer. Math. Soc. 137 (2009), no. 1, 297–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement